Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 27, NWS Louisville, KY

June 26, 2009Cumberland County, Monroe County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 26, 2009, 6:11 PM CDT for Cumberland County, Monroe County, Kentucky. It was in force for 70 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 6:11 PM CDT (23:11 UTC)
Expired
Jun 26, 2009, 7:21 PM CDT
In force
70 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:25 PM CDTHEAVY RAIN 1.75Peytonsburg, KYTRAINED SPOTTER REPORTS 1.75 INCHES OF RAIN IN 25 MINUTES IN PEYTONSBURG. ALSO REPORTS LOWLAND FLOODING ON FIELDS AND HIGH CREEKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1347 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 262311
FFWLMK
KYC057-171-270200-
/O.NEW.KLMK.FF.W.0027.090626T2311Z-090627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 900 PM CDT

* AT 605 PM CDT...DOPPLER RADAR ESTIMATED THAT OVER TWO INCHES OF 
RAIN HAS FALLEN OVER EASTERN MONROE COUNTY FROM TRAINING 
THUNDERSTORMS WHICH MAY CAUSE FLASH FLOODING...MAINLY NEAR 
TOMPKINSVILLE AND HESTAND...OR 12 MILES NORTHWEST OF CELINA.

* OTHER LOCATIONS THAT MAY BE AFFECTED BY THE POTENTIAL FLASH 
FLOODING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PEYTONSBURG...AND MILL CREEK OVER THE INTERSECTION OF HIGHWAYS 100 
AND 63.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE AND A HALF INCHES ARE 
POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3662 8574 3678 8574 3677 8535 3662 8532
      3661 8549

$$

AL
1 follow-up statement
000 
WGUS73 KLMK 270021
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM CDT FRI JUN 26 2009

KYC057-171-270030-
/O.CAN.KLMK.FF.W.0027.000000T0000Z-090627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND KY-MONROE KY-
721 PM CDT FRI JUN 26 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN MONROE AND
SOUTHERN CUMBERLAND COUNTIES...

STORMS HAVE ENDED AND NO FLASH FLOODING HAS BEEN REPORTED BY 
EMERGENCY MANAGEMENT. ADDITIONAL SCATTERED THUNDERSTORMS ARE 
EXPECTED TO ARRIVE BY 8 TO 830 PM CDT...BUT WIDESPREAD HEAVY RAIN IS 
NOT EXPECTED. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3662 8574 3678 8574 3677 8535 3662 8532
      3661 8549

$$

JSD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:03 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 26, 6:03 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT FRI JUN 26 2009

.UPDATE...

WILL UPDATE THE AVIATION DISCUSSION FOR THE 00Z TAFS.
ALSO...CONCERNING THE STORM ENVIRONMENT...STRONG INSTABILITY IS
STILL PRESENT OVER SOUTH-CENTRAL KENTUCKY...WHICH COULD LEAD TO
CONTINUED ISOLATED AND MARGINALLY SEVERE STORMS MAINLY PRODUCING
40-60 MPH WIND GUSTS OVER THE NEXT HOUR OR TWO. THE MAIN THREAT
THOUGH APPEARS TO BE LOCALIZED FLASH FLOODING FROM ANY TRAINING
THUNDERSTORMS. WE HAVE RECEIVED REPORTS OF UP TO AN INCH AND A HALF
OF RAINFALL IN 30 MINUTES

UPDATED AVIATION DISCUSSION AT THE BOTTOM.

&&

.SHORT TERM (TONIGHT AND SATURDAY)...

THE EVER SO SLIGHTEST CAP AT 650MB IS KEEPING THE CU FIELD FROM
EXPLODING INTO NUMEROUS THUNDERSTORMS ALONG THE SEWD-MOVING COOL
FRONT...NOW LOCATED ACROSS OUR FAR NRN CWA BORDER. HOWEVER A FEW
CELLS ARE BREAKING THROUGH...AND CAN BE SEEN IN RADAR IMAGERY OVER
WASHINGTON COUNTY INDIANA. THE FRONTAL BOUNDARY IS EXPECTED TO SPARK
SCT CONVECTION ALONG IT OVER THE NEXT HOUR OR SO...AND WILL CONTINUE
TO SERVE AS A FOCUS FOR T-STORMS THROUGH THE EVENING HOURS AS THE
FRONT SAGS SEWD. AHEAD OF THIS THOUGH OVER WRN SECTIONS OF THE
CWA...HEAT INDICES THROUGH THIS EVENING WILL TOP OUT IN THE LOW 100S
SO CAUTION IS SUGGESTED IF WORKING OUTDOORS.

CONCERNING PRECIP...GIVEN THE LARGE INSTABILITY IN PLACE...EXPECT
THAT EVEN WITH SLIGHT/WEAKENING CAP ALOFT...SCATTERED STORMS WILL
POP SOON...WITH A FEW STORMS BECOMING SEVERE WITH DAMAGING WIND
GUSTS FROM WET MICROBURSTS BEING THE MAIN THREAT. THE BEST DYNAMICS
ARE OVER THE FAR ERN/NERN CWA...BUT THE BEST INSTABILITY IS OVER WRN
CWA. SINCE IT IS HARD TO PINPOINT THE BEST LOCATION ALONG THE
FRONT...WILL JUST CARRY CHC POPS THROUGH THE EVENING HOURS. HAVE THE
HIGHEST POPS SOUTH SINCE THESE AREAS COULD SEE PULSE STORMS AHEAD OF
FRONT...AND MORE ORGANIZED CONVECTION MUCH LATER ALONG THE ACTUAL
FRONT.

TONIGHT...THE FRONT WILL SLOWLY PASS THROUGH TO THE SE AND LAY OUT
NEAR THE TN BORDER BY ROUGHLY 09Z. PATCHY FOG WILL BE POSSIBLE
BEHIND THE FRONT AS CALMING WINDS AND CLEARING SKIES OCCUR. HAVE
THIS EVERYWHERE IN THE GRIDS. PATCHY DENSE FOG WILL BE LIKELY ANY
PLACE THAT SEES LOCALIZED HEAVY AMOUNTS OF RAIN THIS EVENING.

FOR SATURDAY...A SHORT BREATHER FROM THE RAIN WILL OCCUR AS HIGH
PRESSURE SLIDES OFF TO OUR NE BEHIND THE SFC BOUNDARY. WE SHOULD
REMAIN DRY BUT WILL STILL BE HOT WITH TEMPS AROUND 90 INTO THE MID
90S W/SW. CLOUDS WILL START TO INCREASE LATE FROM THE NW SATURDAY
AFTERNOON AS THE NEXT SYSTEM DEVELOPS OVER THE UPPER MS VALLEY
REGION AND APPROACHES. OTHERWISE...SKIES WILL BE SUNNY SATURDAY.

&&

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...

SATURDAY NIGHT THROUGH SUNDAY...

THE RIDGE THAT DEVELOPS ACROSS THE OHIO VALLEY ON SATURDAY WILL
QUICKLY BEGIN TO BREAK DOWN ON SATURDAY NIGHT AS A COLD FRONT SWEEPS
ACROSS THE MIDWEST INTO THE OHIO VALLEY. THIS FRONT LOOKS TO ENTER
SOUTHERN INDIANA BY SUNDAY MORNING AND TRAVERSE THE FORECAST AREA
THROUGH THE DAY. AHEAD OF THIS SYSTEM PRECIPITABLE WATER VALUES WILL
BE CLOSE TO TWO INCHES. DEPENDING ON TIMING...THE ATMOSPHERE MAY
ALSO BECOME MODERATELY UNSTABLE WITH THIS FRONTAL PASSAGE...MAINLY
OVER THE SOUTHERN HALF OF THE FORECAST AREA. THIS WOULD ALLOW SOME
STRONG STORMS TO DEVELOP DURING THE AFTERNOON HOURS OVER SOUTH
CENTRAL KENTUCKY.

PRECIPITATION SHOULD END BY LATE EVENING AS THE FRONT MOVES OUT OF
SOUTHERN KENTUCKY. HIGHS ON SUNDAY WILL DEPEND ON THE AMOUNT OF
CLOUD COVER AND TIMING OF THE FRONT BUT WILL STILL BE QUITE WARM IN
THE UPPER 80S TO AROUND 90.

MONDAY THROUGH FRIDAY...

SUNDAY NIGHT A 500MB LOW WILL BEGIN TO DEEPEN OVER THE GREAT LAKES.
THIS SYSTEM WILL PROGRESS VERY LITTLE THROUGH THE FIRST HALF OF THE
WEEK. THIS WILL KEEP THE FORECAST AREA IN NORTHWESTERLY FLOW THROUGH
THIS PERIOD...WITH DRY AND COOLER CANADIAN AIR FILTERING IN.
TEMPERATURES WILL BE MUCH COOLER MONDAY AND TUESDAY OF NEXT WEEK
WITH HIGHS IN THE LOWER TO MID 80S AND LOWS DIPPING INTO THE LOWER
60S. THOUGH THERE COULD BE A FEW SHOWERS THROUGH WEDNESDAY IN THIS
NORTHWESTERLY FLOW...WILL LEAVE PRECIPITATION CHANCES OUT OF THE
FORECAST. HOWEVER...IF THE UPPER LOW SETTLES FARTHER TO THE
SOUTHWEST...WILL HAVE TO RECONSIDER PRECIPITATION.

AFTER WEDNESDAY THE MODELS DIVERGE ON THE UPPER LEVEL PATTERN WITH
THE GFS EJECTING THE LOW MUCH QUICKER THAN THE ECMWF AND
SUBSEQUENTLY DROPPING A COLD FRONT IN HERE ON FRIDAY. HOWEVER THIS
SOLUTION LOOKS TO BE AN OUTLIER AND WILL KEEP THE FORECAST DRY
THROUGH THE END OF THE WEEK.

&&

.AVIATION (00Z TAFS)...

A WEAK FRONT IS SLIDING SOUTHWARD ACROSS THE AREA...AND IS CURRENTLY
LOCATED JUST SOUTH OF SDF--IT JUST PASSED THROUGH. AS THE FRONT
SLIDES SOUTH TONIGHT...ISOLATED TSRA WILL STILL BE POSSIBLE AT LEX
THROUGH 01Z...AND AT BWG THROUGH 03-05. OTHERWISE...SHRA AND TSRA
WILL STAY FAIRLY FAR AWAY FROM THE TERMINALS. MAY DECIDE TO JUST
CARRY CB AS OPPOSED TO VCTS. WILL KEEP SDF DRY.

BEHIND THE FRONT...WINDS WILL VEER AROUND TO THE NORTH. THE FRONT
MAY SLOW DOWN AND LAY OUT AROUND SRN KY AROUND 06Z OR SO. THUS BWG
MAY STILL SEE SHRA/TSRA TONIGHT BEFORE CLEARING OUT. AFTER 06Z...SDF
BUT ESPECIALLY LEX AND BWG WILL EXPERIENCE AT LEAST MVFR VSBYS DUE
TO LIGHT FOG...BUT MAY DROP DOWN TO LOW IFR BY 12Z SATURDAY.
OTHERWISE ONCE THE FOG LIFTS...SKIES WILL BE VFR FOR THE REST OF THE
TAF PERIOD.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...AL
LONG TERM....EES
AVIATION.....AL
UPDATE.......AL
Hazardous weather outlook, Jun 26, 3:55 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT FRI JUN 26 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-270830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
455 PM EDT FRI JUN 26 2009 /355 PM CDT FRI JUN 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH-CENTRAL INDIANA
AND CENTRAL KENTUCKY AS A COOL FRONT PASSES THROUGH THE REGION. THE
BIGGEST THREATS WITH ANY STORMS WILL BE STRONG GUSTY WINDS AND
TORRENTIAL RAINFALL. LOCALIZED FLOODING WILL ALSO BE A THREAT FROM
ANY TRAINING THUNDERSTORMS. AS WITH ALL THUNDERSTORMS...DANGEROUS
CLOUD-TO-GROUND LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION BEGINNING EARLY
SUNDAY...BRINGING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE
OUTLOOK AREA. A FEW STRONG STORMS COULD DEVELOP ON SUNDAY AFTERNOON
OVER SOUTH CENTRAL KENTUCKY. ALL THUNDERSTORMS WILL HAVE HEAVY RAIN
AND CLOUD TO GROUND LIGHTNING...WITH GUSTY WINDS IN THE STRONGEST
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HEAVY RAIN OR
DAMAGING WINDS THIS AFTERNOON AND EVENING TO LOCAL MEDIA OR THE
NATIONAL WEATHER SERVICE IN LOUISVILLE.

AL/EES

In the hours before

Special weather statement, Jun 26, 5:37 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EDT FRI JUN 26 2009

KYZ075-081-262300-
CUMBERLAND-MONROE-
537 PM CDT FRI JUN 26 2009

...STRONG THUNDERSTORMS AFFECTING MONROE COUNTY AND MOVING INTO
SOUTHERN CUMBERLAND COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOMPKINSVILLE...OR 17 MILES NORTHWEST OF
CELINA...AND MOVING EAST AT 25 MPH. OTHER STRONG STORMS ARE MOVING
INTO SOUTHWEST MONROE COUNTY AS WELL.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH ARE EXPECTED WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

AL
Local storm report, Jun 26, 5:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT FRI JUN 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HEAVY RAIN       3 N COLUMBIA            37.14N  85.31W
06/26/2009  M1.51 INCH       ADAIR              KY   MESONET

            1.51 INCHES OF RAIN FELL IN 30 MINUTES AT ADAIR COUNTY
            MESONET SITE

&&

EVENT NUMBER LMK0900138

JMW
Special weather statement, Jun 26, 5:51 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT FRI JUN 26 2009

KYZ075-081-262315-
CUMBERLAND-MONROE-
551 PM CDT FRI JUN 26 2009

...STRONG THUNDERSTORM OVER TOMPKINSVILLE IN MONROE COUNTY MOVING
INTO SOUTHERN CUMBERLAND COUNTY...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOMPKINSVILLE...OR 13 MILES NORTHWEST OF
CELINA...AND MOVING EAST AT 25 MPH.

EXCESSIVE DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL
RAINFALL...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 50 MPH
ARE ALL POSSIBLE WITH THIS STORM.

THIS STORM WILL BE...
  NEAR HESTAND AROUND 555 PM CDT.
  NEAR PEYTONSBURG AROUND 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS. EXCESSIVE LIGHTNING IS ALSO OCCURRING SO
STAY INDOORS IF POSSIBLE...AND AWAY FROM WINDOWS.

&&

AL
Local storm report, Jun 26, 5:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT FRI JUN 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     1 SW GLENS FORK         37.00N  85.27W
06/26/2009                   ADAIR              KY   LAW ENFORCEMENT

            LARGE LIMBS DOWN ON STATE ROAD 768 BLOCKING THE ROAD

&&

EVENT NUMBER LMK0900139

JMW
Local storm report, Jun 26, 5:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT FRI JUN 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     3 NE COLUMBIA           37.13N  85.27W
06/26/2009                   ADAIR              KY   LAW ENFORCEMENT

            TREE DOWN ON BULL RUN ROAD JUST OUTSIDE OF COLUMBIA

&&

EVENT NUMBER LMK0900140

JMW
Special weather statement, Jun 26, 5:56 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT FRI JUN 26 2009

KYZ055-056-067-262345-
BOYLE-GARRARD-LINCOLN-
656 PM EDT FRI JUN 26 2009

...A CLUSTER OF STRONG STORMS WILL ACROSS BOYLE AND INTO LINCOLN
COUNTY......

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
CLUSTER OF STRONG THUNDERSTORMS NEAR DANVILLE...OR 27 MILES
NORTHWEST OF MOUNT VERNON...AND MOVING SOUTHEAST AT 25 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THIS STORM.

THIS STORM WILL BE...
  NEAR STANFORD AROUND 705 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:04 AM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas41 min
Jun 26, 2:26 AM CDTAreal Flood AdvisoryLMKJefferson, Oldham2 hr
Jun 26, 3:02 AM CDTFlash Flood WarningLMKJefferson3 hr
Jun 26, 3:48 AM CDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Garrard, Jessamine, Madison117 min
Jun 26, 4:15 AM CDTAreal Flood AdvisoryLMKBreckinridge81 min
Jun 26, 4:59 AM CDTAreal Flood AdvisoryLMKMarion, Taylor53 min
Jun 26, 3:43 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Taylor2 hr
Jun 26, 3:50 PM CDTFlash Flood WarningLMKFranklin64 min
Jun 26, 3:54 PM CDTFlash Flood WarningLMKAdair, Casey, Taylor3 hr
Jun 26, 4:05 PM CDTAreal Flood AdvisoryLMKScott42 min
Jun 26, 4:42 PM CDTSevere Thunderstorm WarningLMKBarren, Metcalfe33 min
Jun 26, 4:45 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor30 min
Jun 26, 4:57 PM CDTAreal Flood AdvisoryLMKAdair, Green, Taylor93 min
Jun 26, 5:05 PM CDTFlash Flood WarningLMKAdair, Taylor115 min
Jun 26, 5:11 PM CDTAreal Flood AdvisoryLMKHarrison20 min
Jun 26, 5:12 PM CDTSevere Thunderstorm WarningLMKAdair, Taylor48 min
Jun 26, 6:59 PM CDTFlash Flood WarningLMKAdair, Green, Taylor2 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.